Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/219229
Authors: 
Bhattacharya, Ayan
Year of Publication: 
2019
Citation: 
[Journal:] Games [ISSN:] 2073-4336 [Volume:] 10 [Year:] 2019 [Issue:] 1 [Pages:] 11
Abstract: 
I study the path properties of adaptive heuristics that mimic the natural dynamics of play in a game and converge to the set of correlated equilibria. Despite their apparent differences, I show that these heuristics have an abstract representation as a sequence of probability distributions that satisfy a number of common properties. These properties arise due to the topological structure of the set of correlated equilibria. The characterizations that I obtain have useful applications in the study of the convergence of the heuristics.
Subjects: 
adaptive heuristics
correlated equilibrium
convergence
repeated games
algorithmic play
JEL: 
C7
D83
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by/4.0/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.